# SDR REXA201100657

- Difficulty date: September 20, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 9,370 hours, 6,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED .5 INCH IN LENGTH.  REPAIRED IAW SRM 52-11-04 TEMP REVISION 52-008.
